# SDR 2012FA0000458

- Difficulty date: July 5, 2012
- Submitted: July 5, 2012
- Operation: General aviation
- Aircraft: N524CC
- Make and model: Cessna 150F
- Aircraft serial: 15063280
- Aircraft time: 1,900 hours
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rod End
- Part number: S11073
- Condition: Fractured
- Location: Lg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST ACCIDENT INSPECTION OF THE NOSE GEAR STEERING ASSY SHOWED THAT THE BEARING ROD END WAS BROKEN AT THE NUT.  THE COLORING AT THE FRACTURE WAS 1 QUARTER SHINY AND 3 QUARTERS DULL DARK GREY.  BOTH THE LT AND RT ROD ENDS FRACTURED UPON LANDING.
